Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Cough, phlegm, no fever. Prescribed Carbocisteine, Laratidine. How safe is Salbutamol?

Hi! I'm coughing for almost a week now. no fever but with phlegm. my Doctor prescribed me to take a Carbocisteine and a Laratidine to make my sleep better. However, I always wake up in the middle of my sleep. Now, my Doctor prescribed me to tale a Salbutamol. But, I fear that it is for Asthma.. Please advise how safe it is to take. Thanks!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
salbutamol is for opening up of will help you in breathing better..
your doctor has prescribed then he must have had some reason...
you can get done your sputum examined for the organism.get done culture and sensitivity and gram stain and zeil neilson staining.
you can start up with antibiotic like levofloxacin 750 mg once daily for 5 days with Cough syrup.and report back.
avoid smoking.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor